# SDR AALA202105309009

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 14,705 hours, 5,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SIDE COCKPIT FLASHLIGHT INOPERATIVE. REPLACED FIRST OFFICER FLASHLIGHT AND HOLDER (AALA202106019003) PER AMM 25-65-00.
